Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ocheeva

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Ocheeva

  • Rank
    New Member
  1. I'm three months post accutane, and my skin is oily again, although the oil seems slicker, finer...I have clogged pores on the nose area, and for that my derm prescribed manipulated Tretinoin CREAM 0,01 %. Has anyone here used Tretinoin CREAM after accutane? Did it work without clogging your pores?
  2. Is it important to apply facial mosturizer during accutane? I'm on my second course and I've had an ib, the pimples are taking too long to heal, and are leaving really red marks! The ib ruined my face! I suspect it is because my skin is super dry, and prior to the treatment I had been using dermtivin salix (dries skin a lot). So, does the mosturizer help with healing?
  3. Is it important to apply facial mosturizer during accutane? I'm on my second course and I've had an ib, the pimples are taking too long to heal, and are leaving really red marks! The ib ruined my face! I suspect it is because my skin is super dry, and prior to the treatment I had been using dermtivin salix (dries skin a lot). So, does the mosturizer help with healing?
×